Allergy Medicine Claritin
Claritin is an antihistamine medication and helps in relieving various symptoms of allergies such as sneezing, runny nose, itchy and watery eyes. Claritin is also used to treat itchy skin and skin rashsas well as hives. Claritin contains loratadine as active ingredient. Claritin is available in form of 5 mg tablets, 5 mg and 10 mg of orally-disintegrating tablets and also as oral suspension.
Discount Coupon : 10% Cash Back on Order $100
- Product Code: Claritin
- Availability: In Stock
Delivery Time : Average (7-12 Working Days)
|Product||Dosage||Pack Size||Free Pills||Price||Quantity||Order|
|Allergy Medicine Claritin||5mg||90 Pills||$99.00||
|Allergy Medicine Claritin||5mg||60 Pills||$69.00||
|Allergy Medicine Claritin||5mg||30 Pills||$45.00||
CLARITIN ACTION MECHANISM
Claritin competitively blocks effects of histamine at peripheral histamine H1 receptor sites in body. As a result, histamine concentration in body decreases and indirectly helps in relieving allergic symptoms caused by histamine.
Dosage of Claritin that your healthcare provider may recommend will depend on number of factors such as your age and other medical conditions you possess.
Recommended Claritin dosage for most adults and children is 10 mg tablet per day or 5 mg of orally-disintegrating tablets twice a day.
Out of several antihistamines for allergy symptoms, Claritin is found to be most effective for people with allergic rhinitis and urticaria.
CLARITIN SIDE EFFECTS
Side effects of Claritin treatment that are more common and do not require any medical emergency help include headache, drowsiness and dry or irritated mouth or throat.
Side effects of Claritin that you should report to your doctor or health care professional as soon as possible include breathing problem, unusual nervousness or restlessness and certain allergic manifestations such as skin rash, swelling of face, lips, or tongue.